MAUDE Adverse Event Report: UNKNOWN MCKESSON BRANDS; SYRINGE, LL 10CC

UNKNOWN MCKESSON BRANDS; SYRINGE, LL 10CC
Catalog Number 16-S10C
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that when they attempted to fill the syringe with medication, there appeared to be some black-like plastic or particle in the syringe.No information was received regarding any serious injury as a result of this product issue.
 
Additional Manufacturer Narrative
This syringe is sourced from more than one manufacturer.The customer could not provide a lot number allowing for identification of the manufacturer.

Brand Name
MCKESSON BRANDS
Common Device Name
SYRINGE, LL 10CC
Manufacturer (Section D)
UNKNOWN
CH 
MDR Report Key19600330
Report Number1451040-2024-00029
Device Sequence Number6359290
Product Code FMF
UDI-Device Identifier10612479206882
UDI-Public10612479206882
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/24/2024
Report Date (Section F) 06/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number16-S10C
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/29/2024
Device Age12 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer06/24/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/24/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA06/24/2024